# SDR 2014FA0000696

- Difficulty date: December 8, 2014
- Submitted: December 11, 2014
- Operation: General aviation
- Aircraft: N550AL
- Make and model: Gulstm GVSPG500
- Aircraft serial: 5443
- Aircraft time: 368 hours, 172 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1159SCAV5151
- Part serial: N
- Condition: Malfunctioned
- Location: Lt Mlg
- Part time: 368 hours, 172 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

LT MLG INDICATION DID NOT ILLUMINATE GREEN ON LANDING GEAR CONTROL PANEL.  LANDING GEAR HANDLE ILLUMINATED RED.  LANDING GEAR UNSAFE CONDITION RESULTED IN DIVERSION.  LANDING WAS UNEVENTFUL.  REPLACED THE DOWNLOCK SWITCH.
